# SDR IPXA2024052677894

- Difficulty date: May 21, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Bs 1578 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - CRACK - ANGLE BULK CARGO COMPARTMENT  LEFT AREA STA 1578 LBL 60 INBOARD SIDE (REPLACE).I.A.W AMM 53-01-06-400-801 REV.142 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.  I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.142 INSTALLED MAIN DECK CARGO HANDLIG AND CONDITION CHECK NORMAL.  REVIEW COMPLETED
